Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Relative invariants of some 2-simple prehomogeneous vector spaces


Authors: Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura
Journal: Math. Comp. 72 (2003), 865-889
MSC (2000): Primary 11S05, 11S90
DOI: https://doi.org/10.1090/S0025-5718-02-01470-9
Published electronically: October 18, 2002
MathSciNet review: 1954972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we shall construct explicitly irreducible relative invariants of two 2-simple prehomogeneous vector spaces. Together with a preprint by the same authors, this completes the list of all relative invariants of regular 2-simple prehomogeneous vector spaces of type I.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11S05, 11S90

Retrieve articles in all journals with MSC (2000): 11S05, 11S90


Additional Information

Takeyoshi Kogiso
Affiliation: The Department of Mathematics, Josai University, Saitama, 305-0295, Japan
Email: kogiso@math.josai.ac.jp

Go Miyabe
Affiliation: The Institute of Mathematics, University of Tsukuba, Ibaraki, 305-8571, Japan
Email: subaru@first.tsukuba.ac.jp

Miyuki Kobayashi
Affiliation: The Institute of Mathematics, University of Tsukuba, Ibaraki, 305-8571, Japan
Email: miyuki@math.tsukuba.ac.jp

Tatsuo Kimura
Affiliation: The Institute of Mathematics, University of Tsukuba, Ibaraki, 305-8571, Japan
Email: kimurata@math.tsukuba.ac.jp

DOI: https://doi.org/10.1090/S0025-5718-02-01470-9
Received by editor(s): April 20, 2000
Received by editor(s) in revised form: May 29, 2001
Published electronically: October 18, 2002
Article copyright: © Copyright 2002 American Mathematical Society